# SDR XN0A1237

- Difficulty date: May 15, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- Aircraft time: 43,950 hours, 33,798 cycles
- System (JASC): 2210 · Autopilot System
- Part: Connector
- Condition: Dirty
- Location: Yaw Damper
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BOTH YAW DAMPERS WOULDN'T DESIGAGE DURING TAXI.  CLEANED AND RESEATED YAW RATE CAIRO CONNECTIONS SYSTEM, OPS CHECK GOOD AT THIS TIME IAW A300 MM 22-21-00. (STATUS:ORIG/CLOSED)
